# SDR ASAA2022040737938

- Difficulty date: April 7, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 23,670 hours, 7,493 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN STABLE LEVEL FLIGHT AT FL340, EXPERIENCED BRIEF RIGHT FMC FAILURE. SYSTEM RECOVERED ON ITS OWN. GROUNDED - YES. PERFORMED MAINTENANCE BITE TEST ON FMCS, NO MAINTENANCE MESSAGES PRESENT.
